See Alike in...

Alike App

Browser

catsarethemafia

105d

hello, I'm Jack and I struggle with OCD and anxiety. I have been on 40 mg of paroxetine for a little while now (on this dosage for about 2 months), and I felt like it was the perfect amount. I noticed that I was a lot more balanced and I'd have less intrusive thoughts. when I did feel OCD it was much easier to practice exposure and response prevention and let go of the thoughts because I wasn't as trapped in the cycle. however, a couple weeks ago it was like I was back to before I started medication. I'm not sure why this is? I recently entered a new relationship and while I do have ROCD, because of the meds and therapy I was doing well at neutralizing these thoughts. today I'm feeling good but the past week I was very unstable and emotional. I was having OCD attacks daily and high anxiety and depression. alcohol could have been a contributing factor for participal as there was a day that I drank and I know that can make my medication less effective but I was noticing this before I had drank any alcohol so I know it's not just that. anyway, just wondering if anyone else has experienced this?. My therapist believes that my medication still working. it's just situational anxiety disrupting it but I'm not sure. I'd like to not have to change the dosage again because I'd like to just be at the right one. and with this dose it really did feel like the right amount. let me know if anybody has any advice. thank you

    • Nal

      93d

      I agree with what the person before me said that it has to just get into ur system nd ur body has to get use to it, personally I went through a crap ton of medications nd I didn’t rlly like any of them, now I just don’t take anything anymore, but I use alternative things now that seem to help ( I have anxiety too nd MDD nd adhd)

    • korrin

      94d

      I have been on this medication since 1999. It has helped me so much. You may still have break through episodes as the medication is still getting in your system. It has to adjust inside your body to the right levels. I know for me it is worth letting the medication fully get into your system good. Could be about a month to get full effect. Give it time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user shared their experience with Paxil, stating that they started at 20mg and increased the dose to 60mg, but ultimately went back down to 40mg. They didn't experience any side effects from either dosage and found it very helpful for their OCD. Another user mentioned that they felt like 60mg was too much and they were worried about withdrawal symptoms if they accidentally skipped doses, so they went back down to 40mg which worked well for them. However, everyone's experience with medication can be different, and it's important to consult with a healthcare professional for personalized advice.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion